# SDR 20001120SH004

- Difficulty date: September 20, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N967CC
- Make and model: Cessna T210N
- Aircraft serial: 21064534
- Engine: Cont TSIO520R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 646283
- Condition: Worn
- Location: Cylinder Assy
- Part time: 404 hours
- Component: Cylinder Assy
- Component part number: 65492A1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER NR 2 REMOVED FOR LOW COMPRESSION DUE TO LEAKAGE PAST THE INTAKE VALVE.  THE REPAIR STATION THAT REPAIRED THE CYLINDER ASSEMBLY REPLACED THE INTAKE AND EXHAUST VALVES, EXHAUST GUIDE, AND ASSOCIATED PARTS.  THE INTAKE VALVE''S FACE WAS CUPPED, EXHAUST VALVE WAS STRETCHED .0045 INCH, AND THE EXHAUST VALVE GUIDE WAS WORN OVERSIZED.  (X).
